# SDR DALA1035509864

- Difficulty date: December 11, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Pwa JT8D9
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 598-617
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND FWD CARGO COMPARTMENT BETWEEN STA 598-STA 617 BETWEEN L27L-L28L SEAT TRACK INSTALLED IMPROPERLY.  REMOVED DAMAGED SEAT TRACK IAW SRM 51-30-01.  FABRICATED NEW TRACK IAW SRM 51-10-02.  PICKED UP HOLES IAW SRM 51-10-04. ALODINED AND PRIMED IAW SRM 51-10-03.  INSTALLED TRACK IAW SRM 51-30-05.
